# SDR SWIA200110191

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Left Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW POST CRACKED ON AFT SKIN ATTACH FLANGE AT BOTTOM.REMOVED AND REPLACED THE LEFT SIDE WINDOW POST IAW EMB SRM 51-00-00 AND 51-40-02.  P/N:  120-03029-003, 120-03067-001
